I never had tears so easily as when I started taking Strattera. It really helps with concentration, but the mood swings are awful. I like how the bottom of my concentration doesn't drop out from under me in the evening like Concerta did, so I'd like to stay on Strattera if possible. Would decreasing the mg help even the mood swings out for me?
How long were you on Strattera before you started noticing mood changes? I started it & was ANGRY at everything after 2 1/2 weeks! I had gone from 25mg to 50 to 75 in 1 week intervals. I cut back to 25mg/day and only feel slightly better. Trying to figure out if its the Strattera or Wellbutrin causing the moodiness. My Dr. didn't think the Strattera would do it. Ask your Dr & post your results? Good luck!
Hello natah. Most certainly yes. Strattera doesn't work in the same manner as Concerta. I believe that a drop in your dose will most likely help you to lose these crying spells. Mention it to your doctor, I'm sure they'll offer you thier support and opinion on the matter. Best of wishes and good health to you,pledge
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 2 answers
Posted 2 May 2010 • 1 answer
Posted 20 Jan 2012 • 7 answers
Posted 14 Dec 2012 • 3 answers
Posted 13 Jan 2013 • 6 answers